# SDR MWEA00339

- Difficulty date: April 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,266 hours, 35,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 3659
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK.
